# SDR AWXA200700508

- Difficulty date: April 8, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 64,758 hours, 44,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431279
- Part serial: BN955
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  LEFT WING OUTBOARD FOREFLAP LOWER SURFACE DISBONDED, WBL 220 - WBL 226.  REPAIRED LEFT WING OUTBOARD FOREFLAP LOWER SURFACE, WBL 220 - WBL 226 I/A/W B737-300 SRM 51-70-10-2R4 FIGURE 203.
